Home
 Sobre el DIM
 Carrera
 Docencia
 Doctorado
 Investigación
 Académicos 
 Funcionarios 
 Profesores Visitantes 
 Alumnos 
 Biblioteca
 Publicaciones Científicas 
 Publicaciones Docentes 
 Seminario
 Novedades 
 Eventos 
 Congresos DIM
 Link de Interés 
 Contáctenos 
 Intranet
 
 
 
PS PDF Imprimir E-mail

Artículos

por Dávila, Juan Diego

2009

30.- Dávila, Juan; Montenegro, Marcelo. Radial solutions of an elliptic equation with singular nonlinearity. J. Math. Anal. Appl. 352 (2009), no. 1, 360--379.

2008

29.- Dávila, Juan; Kowalczyk, Michaƚ; Montenegro, Marcelo. Critical points of the regular part of the harmonic Green function with Robin boundary condition. J. Funct. Anal. 255 (2008), no. 5, 1057--1101.

28.- Coville, Jérôme; Dávila, Juan; Martínez, Salomé. Nonlocal anisotropic dispersal with monostable nonlinearity. J. Differential Equations 244 (2008), no. 12, 3080--3118.

27.- Dávila, Juan; del Pino, Manuel; Musso, Monica; Wei, Juncheng.  Fast and slow decay solutions for supercritical elliptic problems in exterior domains. Calc. Var. Partial Differential Equations 32 (2008), no. 4, 453--480.

26.- Dávila, Juan; Dupaigne, Louis; Montenegro, Marcelo. The extremal solution of a boundary reaction problem. Commun. Pure Appl. Anal. 7 (2008), no. 4, 795--817.

25.- Dávila, Juan; Ponce, Augusto C. Hausdorff dimension of ruptures sets and removable singularities. C. R. Math. Acad. Sci. Paris 346 (2008), no. 1-2, 27--32.

24.- Coville, Jérôme; Dávila, Juan; Martínez, Salomé. Existence and uniqueness of solutions to a nonlocal equation with monostable nonlinearity. SIAM J. Math. Anal. 39 (2008), no. 5, 1693--1709.

2007

23.- Dávila, Juan; Dupaigne, L. Perturbing singular solutions of the Gelfand problem. Commun. Contemp. Math. 9 (2007), no. 5, 639--680.

22.- Dávila, Juan; del Pino, Manuel; Musso, Monica. The supercritical Lane-Emden-Fowler equation in exterior domains. Comm. Partial Differential Equations 32 (2007), no. 7-9, 1225--1243.

21.- Dávila, Juan; Dupaigne, Louis; Guerra, Ignacio; Montenegro, Marcelo. Stable solutions for the bilaplacian with exponential nonlinearity. SIAM J. Math. Anal. 39 (2007), no. 2, 565--592

20.- Dávila, Juan; del Pino, Manuel; Musso, Monica; Wei, Juncheng. Standing waves for supercritical nonlinear Schrödinger equations. J. Differential Equations 236 (2007), no. 1, 164--198.

2006

19.- Dávila, Juan; del Pino, Manuel; Musso, Monica; Wei, Juncheng. Singular limits of a two-dimensional boundary value problem arising in corrosion modelling. Arch. Ration. Mech. Anal. 182 (2006), no. 2, 181--221.

2005

18.- Dávila, Juan; Montenegro, Marcelo. Hölder estimates for solutions to a singular nonlinear Neumann problem. Elliptic and parabolic problems, 189--205, Progr. Nonlinear Differential Equations Appl., 63, Birkhäuser, Basel, 2005.

17.- Dávila, Juan; del Pino, Manuel; Musso, Mónica. Concentrating solutions in a two-dimensional elliptic problem with exponential Neumann data. J. Funct. Anal. 227 (2005), no. 2, 430--490.

16.- Dávila, Juan; Bonder, Julian Fernández; Rossi, Julio D.; Groisman, Pablo; Sued, Mariela. Numerical analysis of stochastic differential equations with explosions. Stoch. Anal. Appl. 23 (2005), no. 4, 809--825.

15.- Dávila, Juan; Montenegro, Marcelo. Nonlinear problems with solutions exhibiting a free boundary on the boundary. Ann. Inst. H. Poincaré Anal. Non Linéaire 22 (2005), no. 3, 303--330.

2004

14.- Dávila, Juan; Montenegro, Marcelo. Existence and asymptotic behavior for a singular parabolic equation. Trans. Amer. Math. Soc. 357 (2005), no. 5, 1801 -1828.

2004

13.- Dávila, Juan; Rossi, Julio D. Self-similar solutions of the porous medium equation in a half-space with a nonlinear boundary condition: existence and symmetry. J. Math. Anal. Appl. 296 (2004), no. 2, 634--649.

12.- Dávila, Juan; Dupaigne, L. Hardy-type inequalities. J. Eur. Math. Soc. (JEMS) 6 (2004), no. 3, 335--365.

11.- Dávila, Juan. Global regularity for a singular equation and local $H\sp 1$ minimizers of a nondifferentiable functional. Commun. Contemp. Math. 6 (2004), no. 1, 165--193.

2003

10.- Dávila, Juan; Ponce, Augusto C. Variants of Kato’s inequality and removable singularities. J. Anal. Math. 91 (2003), 143--178.

9.- Dávila, Juan; Montenegro, Marcelo. A singular equation with positive and free boundary solutions. RACSAM Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. 97 (2003), no. 1, 107--112.

8.- Dávila, Juan; Ignat, Radu. Lifting of BV functions with values in $Ssp 1$. C. R. Math. Acad. Sci. Paris 337 (2003), no. 3, 159--164.

7.- Dávila, Juan; Montenegro, Marcelo. Positive versus free boundary solutions to a singular elliptic equation. J. Anal. Math. 90 (2003), 303--335.

6.- Dávila, Juan; Dupaigne, Louis. Comparison results for PDEs with a singular potential. Proc. Roy. Soc. Edinburgh Sect. A 133 (2003), no. 1, 61--83.

2002

5.- Dávila, Juan. On an open question about functions of bounded variation. Calc. Var. Partial Differential Equations 15 (2002), no. 4, 519--527.

2001

4.- Dávila, Juan. A nonlinear elliptic equation with rapidly oscillating boundary conditions. Asymptot. Anal. 28 (2001), 279--307.

3.- Dávila, Juan. A strong maximum principle for the Laplace equation with mixed boundary condition. J. Funct. Anal. 183 (2001), 231 - 244.

2.- Dávila, Juan. Some extremal singular solutions of a nonlinear elliptic equation. Differential Integral Equations 14 (2001), 289 - 304. 

1997

1.- Conca, Carlos; Dávila, Juan. Optimal bounds for mixtures of infinitely many materials. Numerical methods in mechanics (Concepción, 1995), 59 - 69, Pitman Res. Notes Math. Ser., 371, Longman, Harlow, 1997. 

 



[Volver a la Lista]
nº de visitas:   650228  

La página se generó en 0.014 Segundos
Optimized for Explorer 5.x, Mozilla1.x or Netscape 7
Copyright 2003,Sidwod Inc.  All rights reserved.